| Model Number |
PCF-H190L |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported an image that was all staticky, like snow during inspection for use involving an olympus colonovideoscope.There was no patient involvement reported.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was confirmed.Based on the results of the investigation, the cause was a damaged charge coupled device unit.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.